Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kanjilal, S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:17
Abstract pages:101
E-mail:

http://www.mathnet.ru/eng/person144096
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. Pankaj Jain, Saikat Kanjilal, Guldarya E. Shambilova, Vladimir D. Stepanov, “Bilinear weighted Hardy-type inequalities in discrete and $q$-calculus”, Math. Inequal. Appl., 23:4 (2020),  1279–1310  mathnet  mathscinet  isi  scopus
2018
2. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, “On bilinear Hardy–Steklov operators”, Dokl. Akad. Nauk, 483:6 (2018),  596–599  mathnet  mathscinet  zmath  elib; Dokl. Math., 98:3 (2018), 634–637  isi  scopus
3. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, “Bilinear Hardy–Steklov Operators”, Math. Notes, 104:6 (2018), 823–832  mathnet  mathscinet  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021